Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 177, NWS Pittsburgh, PA

July 17, 20134 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 17, 2013, 2:56 PM EDT for 4 counties in Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 17, 2013, 2:56 PM EDT (18:56 UTC)
Expired
Jul 17, 2013, 3:45 PM EDT
In force
49 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Armstrong County, PA, Clarion County, PA, Indiana County, PA, Jefferson County, PA

The radar

The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1934 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:46 PM EDT, 10 minutes earlier.

Area forecast discussion, Jul 17, 2:46 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 PM EDT WED JUL 17 2013

.SYNOPSIS...
HIGH PRESSURE WILL MAINTAIN WARM AND HUMID CONDITIONS THROUGH
FRIDAY. A COLD FRONT WILL FURTHER INCREASE THE CHANCE FOR
THUNDERSTORMS AS THE WEEKEND APPROACHES.

&&

.NEAR TERM /THROUGH THURSDAY/...
LATE AFTN UPDATE WAS ISSUED TO ADJUST HOURLY TRENDS...ESPECIALLY
TO POPS AS NMRS TSTMS DVLPD BTN PITTSBURGH AND BRADFORD.

OTHERWISE...CHC TO LIKELY POPS WERE INCLUDED FOR THE EARLY EVE
FORECAST AS WEAK SHRTWV HAS SPPRTED AFTN CONVECTION ALNG DIFFICULT
TO DISCERN BNDRIES. EXPECT THE TREND TO CONT AS OUTFLOW FM
OUTGOING ACTIVITY PROGRESSES SWD.

HUMID AIR MASS WILL PERSIST AND UPR FLOW IS PROJECTED TO SLIGHTLY
INCRS THURSDAY AS THE JET STREAM ACROSS SOUTHERN CANADA SINKS
SOUTHWARD.

DIURNALLY DRIVEN THUNDERSTORMS WILL THUS AGAIN BE POSSIBLE AS CAP
WEAKENS SLIGHTLY.

WARM TEMPS WERE AGAIN FORECAST USING PERSISTENCE AND MOSGUIDEBC.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...

MODERATE MID LEVEL FLOW IS EXPECTED TO MOVE OVER THE REGION FRIDAY
AS UPPER LEVEL TROUGH SAGS SOUTHWARD. THUNDERSTORM DEVELOPMENT
WILL BE FOCUSED ALONG THE SURFACE COLD FRONT...WHICH AT THIS
POINT...RESIDE WELL NORTH OF THE FORECAST AREA. HOWEVER...LIFTING
MECHANISM WILL INCREASE AND WITH MODERATE FLOW AND
INSTABILITY...THUNDERSTORMS CANNOT BE RULED OUT AREA-WIDE.

THE MODELS REMAIN CONSISTENT IN PROGGING THE COLD FRONT PASSAGE
ON SATURDAY. EARLIER TIMING MAY PRECLUDE SEVERE POTENTIAL BY LTG
INSTABILITY...BUT AT MOMENT...WORDING FOR SEVERE POTENTIAL WL RMN
IN THE HWO GIVEN THE INCRSD SHEAR POTENTIAL OVR THE AREA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE ONLY ADJUSTMENT MADE THROUGH SUNDAY WAS TO SPEED UP THE EXIT
OF POPS JUST SLIGHTLY WITH BOTH THE GFS AND ECMWF HAVING US DRY BY
SUNDAY MORNING. THE MODELS THAN KEEP MUCH OF THE EASTERN CONUS
UNDER THE INFLUENCE OF A BROAD UPPER LEVEL TROUGH THROUGH THE
REMAINDER OF THE PERIOD. SHORTWAVE TIMING THROUGH THE FLOW REMAINS
DIFFICULT TO PINPOINT THIS FAR OUT SO POPS WERE KEPT LOW.
TEMPERATURES WERE MAINTAINED AT A BLEND OF MOS/ECMWF/HPC GUIDANCE
WHICH KEPT THEM NEAR SEASONAL VALUES THROUGH THE PERIOD.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SIMILAR TO YESTERDAY AFTERNOON...A LINE OF SHOWERS/THUNDERSTORMS HAS
DEVELOPED ACROSS THE REGION...WITH A SECOND...WEAKER...MORE
SCATTERED LINE JUST TO THE WEST. BETWEEN HI-RES MODELS AND UPSTREAM
RADAR...THINK THIS SHOULD BE THE PRIMARY FOCUS FOR PRECIPITATION
TODAY. HAS ADDED TSRA AT MANY OF THE NORTHERN AIRPORTS...BUT THINK
THAT THE SOUTHERN EXTENT OF THE LINE WILL NOT REACH HLG...AND THAT
THE WEAK PORTION OF THE LINE NEAR PITTSBURGH WILL NOT HOLD UP TO
REACH LBE. EXPECT ZZV AND MGW TO REMAIN DRY THROUGH THE AFTERNOON.

OVERNIGHT...FOG IS EXPECTED TO SET UP ONCE AGAIN. BROUGHT
RESTRICTIONS TO ALL SITES...USING A COMBINATION OF MODEL GUIDANCE
AND PERSISTENCE FROM LAST NIGHT/S FORECAST. CERTAINLY CANNOT RULE
OUT THE POSSIBILITY FOR LIFR CONDITIONS...ESPECIALLY AT TERMINALS
THAT RECEIVE DECENT RAINFALL THIS AFTERNOON.

ANOTHER ROUND OF ISOLATED SHOWERS/THUNDERSTORMS AND DIURNAL CU IS
EXPECTED FOR THURSDAY AFTERNOON.

.OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
RESTRICTIONS IN MORNING FOG WILL BE POSSIBLE EACH DAY. THE BEST
CHANCE FOR WIDESPREAD RESTRICTIONS WILL BE ALONG A COLD FRONT
PASSAGE SATURDAY AND SATURDAY NIGHT...AS GREATER COVERAGE OF
THUNDERSTORMS IS ANTICIPATED.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR OHZ039>041-
     048>050-057>059-068-069.
PA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ013-014-
     020>022-029-031.
WV...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR WVZ001>004-012.

&&

15/33
Hazardous weather outlook, Jul 17, 8:11 AM EDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
811 AM EDT WED JUL 17 2013

OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>022-029-031-
WVZ001>004-012-181215-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-LAWRENCE-BUTLER-BEAVER-
ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-
WETZEL-
811 AM EDT WED JUL 17 2013

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY. THE PRIMARY SEVERE
THREAT WILL BE DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ007>009-015-016-023-073>076-WVZ021>023-041-181215-
GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-
MONONGALIA-PRESTON-TUCKER-
811 AM EDT WED JUL 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY. THE PRIMARY SEVERE
THREAT WILL BE DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 17, 1:10 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
110 PM EDT WED JUL 17 2013

PAZ020-021-029-171745-
ALLEGHENY PA-BEAVER PA-WASHINGTON PA-
110 PM EDT WED JUL 17 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WASHINGTON...SOUTH
CENTRAL BEAVER AND WEST CENTRAL ALLEGHENY COUNTIES...

AT 107 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
ECONOMY BORO...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.
INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER TREES.

  LOCATIONS IMPACTED INCLUDE...
  ALIQUIPPA...          ECONOMY BORO...       SEWICKLEY...
  OAKDALE...            MOON...               MCKEES ROCKS...
  MCDONALD...           IMPERIAL...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4048 8001 4034 8027 4059 8040 4066 8024

15
Special weather statement, Jul 17, 1:21 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
121 PM EDT WED JUL 17 2013

OHZ041-050-WVZ001-171800-
COLUMBIANA OH-HANCOCK WV-JEFFERSON OH-
121 PM EDT WED JUL 17 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON...
NORTHERN HANCOCK AND SOUTH CENTRAL COLUMBIANA COUNTIES...

AT 117 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF LISBON...MOVING SOUTH AT 10 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN
WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.
INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER TREES.

  LOCATIONS IMPACTED INCLUDE...
  TOMLINSON RUN STATE PARK...                 NEWELL...
  NEW MANCHESTER...     NEW CUMBERLAND...     CHESTER...
  WELLSVILLE...         HAMMONDSVILLE...      EAST LIVERPOOL...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4076 8069 4057 8051 4051 8052 4045 8077
      4073 8081

15
Special weather statement, Jul 17, 1:32 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
132 PM EDT WED JUL 17 2013

PAZ007-014-171815-
BUTLER PA-MERCER PA-
132 PM EDT WED JUL 17 2013

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN MERCER AND
NORTHERN BUTLER COUNTIES...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF SLIPPERY ROCK...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.
INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER TREES.

  LOCATIONS IMPACTED INCLUDE...
  SLIPPERY ROCK...      HOOKER...             CHICORA...
  BUTLER...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4094 7969 4079 8002 4112 8010 4116 7990

15
Special weather statement, Jul 17, 2:16 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
216 PM EDT WED JUL 17 2013

PAZ008-009-015-016-171900-
CLARION PA-FOREST PA-JEFFERSON PA-VENANGO PA-
216 PM EDT WED JUL 17 2013

...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL VENANGO...FOREST...
NORTHERN CLARION AND NORTHWESTERN JEFFERSON COUNTIES...

AT 211 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
KELLETTVILLE TO 5 MILES EAST OF VAN...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. HEAVY
RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL
STREAMS. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER
TREES.

  LOCATIONS IMPACTED INCLUDE...
  KELLETTVILLE...       FRYBURG...            MARIENVILLE...
  REDCLYFFE...          COOK FOREST STATE PARK...
  CLARION...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4149 7895 4145 7895 4143 7897 4145 7899
      4145 7906 4142 7906 4141 7909 4136 7909
      4135 7908 4113 7937 4135 7964 4159 7931

15/16
Special weather statement, Jul 17, 2:25 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
225 PM EDT WED JUL 17 2013

PAZ014-021-171900-
ALLEGHENY PA-BUTLER PA-
225 PM EDT WED JUL 17 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEGHENY AND
SOUTHEASTERN BUTLER COUNTIES...

AT 219 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
MARS...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN
WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.
INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER TREES.

  LOCATIONS IMPACTED INCLUDE...
  MARS...               RUSSELLTON...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4070 7969 4055 7983 4072 8007 4080 7998

15/16
Special weather statement, Jul 17, 2:42 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
242 PM EDT WED JUL 17 2013

OHZ050-WVZ002-003-171930-
BROOKE WV-JEFFERSON OH-OHIO WV-
242 PM EDT WED JUL 17 2013

...STRONG THUNDERSTORMS WILL AFFECT BROOKE...JEFFERSON AND OHIO
COUNTIES...

AT 241 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 2 MILES
WEST OF RICHMOND TO BETHANY...MOVING SOUTH AT 10 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  WELLSBURG...          FRANKLIN...           FOLLANSBEE...
  WINTERSVILLE...       STEUBENVILLE...       RICHMOND...
  MINGO JUNCTION...     BERGHOLZ...           BRILLIANT...
  BETHANY...            UNIONPORT...          WEST LIBERTY...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4055 8087 4029 8052 4002 8052 4003 8067
      4008 8074 4010 8071 4013 8071 4016 8070
      4016 8084 4019 8088 4042 8086 4043 8090
      4055 8090

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:42 AM EDTHeat AdvisoryPBZAllegheny, Armstrong, Beaver, Butler, Greene, Lawrence and 1 more14 hr
Jul 17, 12:43 PM EDTSpecial Weather StatementPBZLawrence47 min
Jul 17, 1:07 PM EDTSpecial Weather StatementPBZVenango38 min
Jul 17, 1:10 PM EDTSpecial Weather StatementPBZAllegheny35 min
Jul 17, 1:32 PM EDTSpecial Weather StatementPBZButler43 min
Jul 17, 2:16 PM EDTSpecial Weather StatementPBZClarion, Forest44 min
Jul 17, 2:25 PM EDTSpecial Weather StatementPBZAllegheny35 min
Jul 17, 2:57 PM EDTSevere Thunderstorm WarningPBZForest, Jefferson33 min
Jul 17, 3:54 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland51 min
Jul 17, 4:11 PM EDTFlash Flood WarningPBZAllegheny, Washington, Westmoreland3 hr
Jul 17, 4:46 PM EDTSpecial Weather StatementPBZWestmoreland29 min
Jul 17, 4:53 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland52 min
Jul 17, 2:42 PM EDTSpecial Weather StatementPBZJefferson48 min
Jul 17, 3:12 PM EDTSpecial Weather StatementPBZJefferson48 min
Jul 17, 5:36 PM EDTAreal Flood AdvisoryPBZMonroe3 hr
Jul 17, 1:21 PM EDTSpecial Weather StatementPBZHancock39 min
Jul 17, 4:41 PM EDTSpecial Weather StatementPBZWetzel49 min
Jul 17, 5:19 PM EDTSpecial Weather StatementPBZMarion, Monongalia41 min
Jul 17, 5:26 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia49 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.